# SDR SWAA2024080520532

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 28,875 hours, 14,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY M2335 DID NOT COME ON AFTER DEEP CYCLE<[01] REMOVED AND REPLACED M2335 POWER SUPPLY AND BATTERY PACK REF AMM 33-51-06.
